Advanced search
Start date
Betweenand

Víctor Hugo Lachos Dávila

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

bachelor's at Estatistica e Informatica from Universidad Nacional Agraria La Molina (1999), master's at Probability and Statistics from Universidade Estadual de Campinas (2002) and doctorate at Probability and Statistics from Universidade de São Paulo (2004). Has experience in Probability and Statistics, focusing on Multivariate Analysis, acting on the following subjects: skew normal, algoritmo em, em algorithm, mcmc and influencia local. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (46)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

BARBOSA CABRAL, CELSO ROMULO; LACHOS, VICTOR HUGO; MADRUGA, MARIA REGINA. Bayesian analysis of skew-normal independent linear mixed models with heterogeneity in the random-effects population. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v. 142, n. 1, p. 181-200, . (10/01246-5)

MATOS, LARISSA A.; BANDYOPADHYAY, DIPANKAR; CASTRO, LUIS M.; LACHOS, VICTOR H.. Influence assessment in censored mixed-effects models using the multivariate Student's-t distribution. JOURNAL OF MULTIVARIATE ANALYSIS, v. 141, p. 104-117, . (12/19445-0, 14/02938-9, 11/22063-9)

FERREIRA, GUILLERMO; CASTRO, LUIS M.; LACHOS, VICTOR H.; DIAS, RONALDO. Bayesian modeling of autoregressive partial linear models with scale mixture of normal errors. Journal of Applied Statistics, v. 40, n. 8, p. 1796-1816, . (11/17400-6)

GARAY, ALDO M.; BOLFARINE, HELENO; LACHOS, VICTOR H.; CABRAL, CELSO R. B.. Bayesian analysis of censored linear regression models with scale mixtures of normal distributions. Journal of Applied Statistics, v. 42, n. 12, p. 2694-2714, . (13/21468-0, 14/02938-9)

GALVIS, DIANA M.; BANDYOPADHYAY, DIPANKAR; LACHOS, VICTOR H.. Augmented mixed beta regression models for periodontal proportion data. STATISTICS IN MEDICINE, v. 33, n. 21, p. 3759-3771, . (11/17400-6)

ZELLER, CAMILA B.; CABRAL, CELSO R. B.; LACHOS, VICTOR H.. Robust mixture regression modeling based on scale mixtures of skew-normal distributions. TEST, v. 25, n. 2, p. 375-396, . (14/02938-9)

WANG, WAN-LUN; LIN, TSUNG-I; LACHOS, VICTOR H.. Extending multivariate-t linear mixed models for multiple longitudinal data with censored responses and heavy tails. STATISTICAL METHODS IN MEDICAL RESEARCH, v. 27, n. 1, p. 48-64, . (14/02938-9)

GARAY, ALDO M.; LACHOS, VICTOR H.; LIN, TSUNG-I. Nonlinear censored regression models with heavy-tailed distributions. STATISTICS AND ITS INTERFACE, v. 9, n. 3, p. 281-293, . (13/21468-0, 14/02938-9)

MATTOS, THALITA DO BEM; GARAY, ALDO M.; LACHOS, VICTOR H.. Likelihood-based inference for censored linear regression models with scale mixtures of skew-normal distributions. Journal of Applied Statistics, v. 45, n. 11, p. 2039-2066, . (13/21468-0)

LACHOS, VICTOR H.; MATOS, LARISSA A.; BARBOSA, THAIS S.; GARAY, ALDO M.; DEY, DIPAK K.. Influence diagnostics in spatial models with censored response. ENVIRONMETRICS, v. 28, n. 7, . (16/05420-6, 14/02938-9)

CASTRO, LUIS M.; WANG, WAN-LUN; LACHOS, VICTOR H.; DE CARVALHO, VANDA INACIO; BAYES, CRISTIAN L.. Bayesian semiparametric modeling for HIV longitudinal data with censoring and skewness. STATISTICAL METHODS IN MEDICAL RESEARCH, v. 28, n. 5, p. 1457-1476, . (14/02938-9)

RODRIGUES-MOTTA, MARIANA; GALVIS SOTO, DIANA MILENA; LACHOS, VICTOR H.; VILCA, FILIDOR; BALTAR, VALERIA TRONCOSO; VERLY JUNIOR, ELISEU; FISBERG, REGINA MARA; LOBO MARCHIONI, DIRCE MARIA. A mixed-effect model for positive responses augmented by zeros. STATISTICS IN MEDICINE, v. 34, n. 10, p. 1761-1778, . (14/02211-1, 14/02938-9, 11/10628-1, 09/15831-0)

LACHOS, VICTOR H.; CHEN, MING-HUI; ABANTO-VALLE, CARLOS A.; AZEVEDO, CAI L. N.. Quantile regression for censored mixed-effects models with applications to HIV studies. STATISTICS AND ITS INTERFACE, v. 8, n. 2, SI, p. 203-215, . (11/17400-6)

PRATES, MARCOS O.; COSTA, DENISE R.; LACHOS, VICTOR H.. Generalized linear mixed models for correlated binary data with t-link. STATISTICS AND COMPUTING, v. 24, n. 6, p. 1111-1123, . (11/17400-6)

FERREIRA, CLECIO S.; LACHOS, VICTOR H.; BOLFARINE, HELENO. Inference and diagnostics in skew scale mixtures of normal regression models. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 85, n. 3, p. 517-537, . (11/17400-6)

ALEJANDRO GONZALEZ, JOSE; MAURICIO CASTRO, LUIS; LACHOS, VICTOR HUGO; PATRIOTA, ALEXANDRE GALVAO. A Confidence Set Analysis for Observed Samples: A Fuzzy Set Approach. Entropy, v. 18, n. 6, . (11/17400-6, 12/19445-0, 14/25595-0)

MASSUIA, MONIQUE B.; GARAY, ALDO M.; CABRAL, CELSO R. B.; LACHOS, V. H.. Bayesian analysis of censored linear regression models with scale mixtures of skew-normal distributions. STATISTICS AND ITS INTERFACE, v. 10, n. 3, p. 425-439, . (13/21468-0, 14/02938-9, 12/18702-9)

FERREIRA, CLECIO S.; LACHOS, VICTOR H.; BOLFARINE, HELENO. Likelihood-based inference for multivariate skew scale mixtures of normal distributions. AStA-Advances in Statistical Analysis, v. 100, n. 4, p. 421-441, . (14/02938-9)

GARAY, ALDO M.; LACHOS, VICTOR H.; LABRA, FILIDOR V.; ORTEGA, EDWIN M. M.. Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 84, n. 8, p. 1761-1778, . (11/17400-6)

GARAY, ALDO M.; CASTRO, LUIS M.; LESKOW, JACEK; LACHOS, VICTOR H.. Censored linear regression models for irregularly observed longitudinal data using the multivariate-t distribution. STATISTICAL METHODS IN MEDICAL RESEARCH, v. 26, n. 2, p. 542-566, . (13/21468-0, 14/11831-3, 14/02938-9, 12/19445-0)

BANDYOPADHYAY, DIPANKAR; GALVIS, DIANA M.; LACHOS, VICTOR H.. Augmented mixed models for clustered proportion data. STATISTICAL METHODS IN MEDICAL RESEARCH, v. 26, n. 2, p. 880-897, . (14/02938-9)

GARAY, ALDO M.; LACHOS, VICTOR H.; BOLFARINE, HELENO; CABRAL, CELSO R. B.. Linear censored regression models with scale mixtures of normal distributions. STATISTICAL PAPERS, v. 58, n. 1, p. 247-278, . (13/21468-0, 14/02938-9)

MASSUIA, MONIQUE B.; BARBOSA CABRAL, CELSO ROMULO; MATOS, LARISSA A.; LACHOS, VICTOR H.. Influence diagnostics for Student-t censored linear regression models. STATISTICS, v. 49, n. 5, p. 1074-1094, . (14/02938-9, 11/07978-0)

CASTRO, LUIS MAURICIO; COSTA, DENISE REIS; PRATES, MARCOS OLIVEIRA; LACHOS, VICTOR HUGO. Likelihood-based inference for Tobit confirmatory factor analysis using the multivariate Student-t distribution. STATISTICS AND COMPUTING, v. 25, n. 6, p. 1163-1183, . (12/19445-0, 14/02938-9)

LACHOS, VICTOR H.; LOPEZ MORENO, EDGAR J.; CHEN, KUN; BARBOSA CABRAL, CELSO ROMULO. Finite mixture modeling of censored data using the multivariate Student-t distribution. JOURNAL OF MULTIVARIATE ANALYSIS, v. 159, p. 151-167, . (15/20922-5, 14/02938-9)

BANDYOPADHYAY, DIPANKAR; LACHOS, VICTOR H.; CASTRO, LUIS M.; DEY, DIPAK K.. Skew-normal/independent linear mixed models for censored responses with applications to HIV viral loads. BIOMETRICAL JOURNAL, v. 54, n. 3, p. 405-425, . (11/17400-6)

GHOSH, PULAK; BAYES, C. L.; LACHOS, V. H.. A robust Bayesian approach to null intercept measurement error model with application to dental data. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 53, n. 4, p. 1066-1079, . (07/03140-7)

LACHOS, VICTOR H.; BANDYOPADHYAY, DIPANKAR; DEY, DIPAK K.. Linear and Nonlinear Mixed-Effects Models for Censored HIV Viral Loads Using Normal/Independent Distributions. BIOMETRICS, v. 67, n. 4, p. 1594-1604, . (10/01246-5)

ORDONEZ, JOSE A.; BANDYOPADHYAY, DIPANKAR; LACHOS, VICTOR H.; CABRAL, CELSO R. B.. Geostatistical estimation and prediction for censored responses. SPATIAL STATISTICS, v. 23, p. 109-123, . (15/20922-5)

MORALES, CHRISTIAN GALARZA; DAVILA, VICTOR LACHOS; CABRAL, CELSO BARBOSA; CEPERO, LUIS CASTRO. Robust quantile regression using a generalized class of skewed distributions. STAT, v. 6, n. 1, p. 113-130, . (15/17110-9, 14/02938-9)

GARAY, ALDO M.; LACHOS, VICTOR H.; BOLFARINE, HELENO. Bayesian estimation and case influence diagnostics for the zero-inflated negative binomial regression model. Journal of Applied Statistics, v. 42, n. 6, p. 1148-1165, . (13/21468-0, 14/13994-7)

BANDYOPADHYAY, DIPANKAR; CASTRO, LUIS M.; LACHOS, VICTOR H.; PINHEIRO, HILDETE P.. Robust Joint Non-linear Mixed-Effects Models and Diagnostics for Censored HIV Viral Loads with CD4 Measurement Error. JOURNAL OF AGRICULTURAL BIOLOGICAL AND ENVIRONMENTAL STATISTICS, v. 20, n. 1, p. 121-139, . (12/19445-0, 14/02938-9)

BLAS, BETSABE; BOLFARINE, HELENO; LACHOS, VICTOR H.. Heavy tailed calibration model with Berkson measurement errors for replicated data. CHEMOMETRICS AND INTELLIGENT LABORATORY SYSTEMS, v. 156, p. 21-35, . (14/02938-9)

BARBOSA CABRAL, CELSO ROMULO; LACHOS, VICTOR HUGO; PRATES, MARCOS O.. Multivariate mixture modeling using skew-normal independent distributions. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 56, n. 1, p. 126-142, . (11/01437-8, 08/11455-0)

ZELLER, CAMILA B.; LABRA, FILIDOR V.; LACHOS, VICTOR H.; BALAKRISHNAN, N.. Influence analyses of skew-normal/independent linear mixed models. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 54, n. 5, p. 1266-1280, . (08/11455-0)

LACHOS, VICTOR H.; CASTRO, LUIS M.; DEY, DIPAK K.. Bayesian inference in nonlinear mixed-effects models using normal independent distributions. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 64, p. 237-252, . (11/17400-6)

COSTA, D. R.; LACHOS, V. H.; BAZAN, J. L.; AZEVEDO, C. L. N.. Estimation methods for multivariate Tobit confirmatory factor analysis. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 79, p. 248-260, . (14/02938-9)

CASTRO, LUIS M.; LACHOS, VICTOR H.; FERREIRA, GUILLERMO P.; ARELLANO-VALLE, REINALDO B.. Partially linear censored regression models using heavy-tailed distributions: A Bayesian approach. STATISTICAL METHODOLOGY, v. 18, p. 14-31, . (11/17400-6, 12/19445-0)

LACHOS, VICTOR H.; CABRAL, CELSO R. B.; ABANTO-VALLE, CARLOS A.. A non-iterative sampling Bayesian method for linear mixed models with normal independent distributions. Journal of Applied Statistics, v. 39, n. 3, p. 531-549, . (08/11455-0)

MATOS, LARISSA A.; CASTRO, LUIS M.; LACHOS, VICTOR H.. Censored mixed-effects models for irregularly observed repeated measures with applications to HIV viral loads. TEST, v. 25, n. 4, p. 627-653, . (14/02938-9, 11/22063-9)

FERREIRA, CLECIO S.; LACHOS, VICTOR H.. Nonlinear regression models under skew scale mixtures of normal distributions. STATISTICAL METHODOLOGY, v. 33, p. 131-146, . (14/02938-9)

MATOS, LARISSA A.; CASTRO, LUIS M.; CABRAL, CELSO R. B.; LACHOS, VICTOR H.. Multivariate measurement error models based on Student-t distribution under censored responses. STATISTICS, v. 52, n. 6, p. 1395-1416, . (15/20922-5, 18/05013-7, 15/05385-3, 11/22063-9)

LACHOS, VICTOR H.; MATOS, LARISSA A.; CASTRO, LUIS M.; CHEN, MING-HUI. Flexible longitudinal linear mixed models for multiple censored responses data. STATISTICS IN MEDICINE, v. 38, n. 6, p. 1074-1102, . (18/05013-7, 16/05420-6)

LACHOS, VICTOR H.; CABRAL, CELSO R. B.; PRATES, MARCOS O.; DEY, DIPAK K.. Flexible regression modeling for censored data based on mixtures of student-t distributions. Computational Statistics, v. 34, n. 1, p. 123-152, . (15/20922-5, 18/05013-7)

MATOS, LARISSA A.; LACHOS, VICTOR H.; LIN, TSUNG-I; CASTRO, LUIS M.. Heavy-tailed longitudinal regression models for censored data: a robust parametric approach. TEST, v. 28, n. 3, p. 844-878, . (15/05385-3, 18/05013-7, 14/02938-9, 11/22063-9)

LACHOS, VICTOR H.; GARAY, ALDO M.; CABRAL, CELSO R. B.. Moments of truncated scale mixtures of skew-normal distributions. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 478-494, . (15/20922-5)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MASSUIA, Monique Bettio. Modelos para dados censurados sob a classe de distribuições misturas de escala skew-normal. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (12/18702-9

None

GARAY, Aldo William Medina. Modelos não lineares sob a classe de distribuições misturas da escala skew-normal. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (08/02159-9

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: